Testosterone overdose

Common Questions and Answers about Testosterone overdose

androgel

Avatar m tn Evidence among users show, a slight overdose, which is probably 1 more droplets, can cause serious allergic reactions (irritating & nose rubbing, coughing, sneezing, slight agitation, difficulty breathing and flulike symptoms), especially on the person with the applied pheromone perfume. Sometimes it makes the air extremely unbreathable and heavy for the user and surrounding friends, supposedly if they’re in a party.
Avatar m tn My preschooler ate Clomid (Clomiphene Citrate)! He put one 50 mg pill into his mouth, spit it out, and took a wet towel to wipe his mouth out. Yes, it was over an hour ago, so inducing vomiting is not an option. Normally, I'd call posion control, but realistically, it was not an overdose because there was only one pill missing and he told me exactly what he did after he "ate" it. (The pills come in individually wrapped packaging, so it was obvious only one was gone.
Avatar m tn ve recently started taking more supplements (and drinking lots of water), I actually take a lot but i make sure im not going to overdose or take too much of anything. Im also on the slow carb diet that is in the book Four Hour Body. I've started exercising more often then just once or twice a week as well, I still do my high intensity workouts though once a week.
Avatar m tn Increased anxiety is a sign of an overdose. Never heard if the testosterone level is affected. I think that getting more exercise would help both of your concerns. And I definitely would talk to your doc about the amount of aderall you are taking. Perhaps try Vyvannse which lasts much longer on a single dose. Let me know if you have questions. Best wishes.
Avatar m tn s just taking hydrocodone, and not mixing with other drugs or alcohol, it would take alot to overdose. Especially if he has a tolerance. I would say its more likely he would need to go to the hospital for APAP toxicity than hydrocodone overdose. APAP (tylenol) is mixed with the hydrocodone and is not good for the liver in high doses. Just tell him not to go crazy and make sure he doesn't mix with alcohol or other drugs (besides weed), and he should remain alive.
Avatar n tn Sometimes a condom will rupture in their stomach or GI tract. They die from an overdose.
Avatar n tn how much coke estamated for an overdose, ive been doin it for a while too i dont know if i have a brain hemorage or anything too my eyes and head hurts and sometimes its like my limbs go a little numb or feel like they fell asleep, my heart sometimes beats weird to. so what goin on? iam a little scared.
Avatar m tn Can someone give me either the symptoms or the timeline for an Ibuprofen overdose? And what's going to happen if I don't get treatment? I've taken approx. 40 200mg ibuprofen tablets, 32 hours ago.
Avatar f tn after doing so much cocaine and i start getting a headache is the the begining of a overdose
558156 tn?1217727396 I take 3 percs every 4 hours...does anyone know the dangers of an overdose? The drugs have made me super paranoid...
Avatar m tn This medicine would be the last i would ever want to accidentally overdose on. Take your friend and go now or call for immediate assistance. Good Luck and God Bless.
Avatar f tn You can overdose without realizing it by taking tylenol and Nyquil together. Good luck and hopefully you can get your tooth taken care of sooner.
Avatar f tn How do I overdose on zantac? I am supposed to take two and I was running late so I just poured some into my hand. Usually I always just get two out of the bottle. When I came back I counted my pills and I actually took 3. My stomach is now hurting. I am 15, and I don't know what to do? Please tell me if I am going to be okay.
Avatar f tn Ever since i came back home my body has been acting funny and i am having extreme pain (it feels like my right kidney but it seems a little low to be my kidney) and i was wondering if there could have been some internal damage that would not have shown up right after the overdose but a little bit after? Should I be concerned or is this just my body trying to fix it's self?